Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 731093, 19 pages
http://dx.doi.org/10.1155/2010/731093
Research Article

Derived Categories and the Analytic Approach to General Reciprocity Laws: Part III

Department of Mathematics, Loyola Marymount University, CA 90045, USA

Received 19 October 2009; Revised 3 May 2010; Accepted 12 May 2010

Academic Editor: Pentti Haukkanen

Copyright © 2010 Michael C. Berg. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Michael C. Berg, “Derived Categories and the Analytic Approach to General Reciprocity Laws: Part III,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 731093, 19 pages, 2010. https://doi.org/10.1155/2010/731093.